# SDR QXEA2017071000452

- Difficulty date: June 30, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 38,046 hours, 39,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210112
- Condition: Corroded
- Location: Bs 102-228
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RT INBD,  BS 102.5 - 228.5 CORRODED BEYOND LIMITS. THE SEAT TRACK WAS REPLACED IAW SRM 51-41-00, 51-42-05, AND 51-40-15
